| Model Number |
120-500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture and "textured implants".Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.¿ rupture: no openings observed in the device additional observations: ¿ deformation observed in the device.¿ wear abrasion observed in the device.¿ yellow particles observed in the surface of the device.¿ crease fold observed in the device.No further actions are required as the device was implanted.